MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOID BASEPLATE - Ø27X25

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOID BASEPLATE - Ø27X25
Model Number 04.01.0155
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 mar 2026.Reverse shoulder system 04.01.0155 glenoid baseplate - d 27x25 (k170452) lot.2431977: 52 items manufactured and released on 11-march-2025.Expiration date: 2030-feb-23.No anomalies found related to the problem.To date, 45 items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0173 glenosphere - d 39x27 (k170452) lot.2507897: 120 items manufactured and released on 16-june-2025.Expiration date: 2030-june-02.No anomalies found related to the problem.To date, 109 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: revision at about 3 months from the rsa due to an acromion stress fracture.From the radiographic image, the bone quality seems low, and this can also be the cause of the fracture of the acromion.There is no reason to suspect a malfunctioning device.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.From the x-ray, the bone quality appears to be very poor and may have been a contributing factor to the fracture.
 
Event or Problem Description
Revision surgery after 3 months post-primary due to an acromium fracture.
 
Additional Manufacturer Narrative
No revision was performed at the end.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.From the x-ray, the bone quality appears to be very poor and may have been a contributing factor to the fracture.
 
Event or Problem Description
Acromial fracture occurred three months post-primary and was treated conservatively with immobilization and physiotherapy.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOID BASEPLATE - Ø27X25
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24684871
Report Number3005180920-2026-00231
Device Sequence Number21342647
Product Code PHX
UDI-Device Identifier07630040706421
UDI-Public07630040706421
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0155
Device Lot Number2431977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight65 KG